# SDR HEEA088052

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,295 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 2677
- Condition: Malfunctioned
- Location: Vhf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMIT STATIC AND NOISE. FOUND TRANSMIT MODULATION DISTORTED.  REALIGNED TRANSMITTER.  REPAIRED.  ADJUSTED C/N SQUELCH AND CARRIER SQUELCH.  BENCH CHECK GOOD.
